RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Moscow J. Combin. Number Theory, 2012, Volume 2, Issue 4, Pages 3–18 (Mi mjcnt5)  

On groups with perfect order subsets

K. Forda, S. Konyaginb, F. Lucac

a Department of Mathematics, University of Illinois at Urbana—Champaign, Urbana, IL 61801, 1409 West Green Street, USA
b Steklov Mathematical Institute, Moscow, 119991, 8, Gubkin Street, Russia
c Fundación Marcos Moshinsky, Instituto de Ciencias Nucleares UNAM, Circuito Exterior, C.U., Apdo. Postal 70-543, Mexico D.F. 04510, Mexico

Funding Agency Grant Number
National Science Foundation DMS-0901339
Russian Foundation for Basic Research 11-01-00329
Ministry of Education and Science of the Russian Federation Nsh-6003.2012.1
Universidad Nacional Autónoma de México PAPIIT IN104512
Marcos Moshinsky Foundation
The research of K. F. was partially supported by National Science Foundation grant DMS-0901339. The research of S. K. was partially supported by Russian Fund for Basic Research, Grant ¹ 11–01–00329. and by the Grant of the President of Russian Federation Nsh-6003.2012.1. F. L. was supported in part by Project PAPIIT IN104512 and a Marcos Moshinsky Fellowship.



Bibliographic databases:

Document Type: Article
Received: 21.09.2012
Revised: 07.12.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mjcnt5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019